# SDR 9514783229

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- System (JASC): 2710 · Aileron Control System
- Part: Controller
- Part number: D9550001900700
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EXPERIENCED SEVERAL UNCOMMANDED AILERON ROLLS.  THE RIGHT AILERON APPEARED TO MOVE ON THE ECAM PICTORIAL WHILE THE LEFT WAS STABLE.  ALSO, RECEIVED ELAC 1 FAULT.  AIRCRAFT CONTINUED TO SAN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S SIDESTICK ASSEMBLY AND REPLACED THE PITCH AND ROLL TRANSDUCERS ON THE FIRST OFFICER'S SIDESTICK ASSEMBLY.  OPERATIONAL CHECK OK.
